Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 81-87 of 87 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
81
On the Upsilon invariant and satellite knots

Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

82
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

83
The Dirichlet problem for a complex Hessian equation on compact Hermitian manifolds with boundary

Gu, Dongwei; Ngoc Cuong Nguyenresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.18, no.4, pp.1189 - 1248, 2019-08

84
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

85
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

86
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

87
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

rss_1.0 rss_2.0 atom_1.0